# SDR DJFA2006194

- Difficulty date: February 10, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 5,186 hours, 4,346 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 24502150
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMBOUT AT APPROX 23,500 FT THE BLEED AIR DUCT FAIL ANNUNCIATOR ILLUMINATED.  THE AIRCRAFT WAS DIVERTED TO KPBI AFTER THE CREW TRIED UNSUCCESSFULLY TO GET THE LIGHT TO EXTINGUISH.  AN UNEVENTFUL LANDING WAS COMPLETED IN KPBI.  MAINTENANCE HAS DISCOVERED A LEAKING BLEED AIR DUCT THAT HAD DAMAGED THE NEARBY WIRE HARNESS OF THERMAL SWITCH S189.  THE WIRING TO THERMAL SWITCH NR 1 WAS REPLACED AND ALL FOUR THERMAL SWITCHES WERE REPLACED.  THE BLEED AIR HOSE (P/N 2201859-1), COUPLING (P/N 24502-150 AND 4562-150), 4 GASKETS (P/N 17189-150C) AND INSULATION AROUND THE BLEED AIR SUPPLY LINE WERE REPLACED.  OPS CHECKS OF THE BLEED AIR SYSTEM WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
